# SDR DALA2018073104792

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 85,689 hours, 39,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT EXIT DOOR EMERGENCY LIGHT WILL NOT TEST. REMOVED AND REPLACED RT EXIT DOOR BATTERY PACK IAW AMM 33-51. OPS TEST GOOD.
